# SDR CA000810005

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED: NOTICED BURNING SMELLL IN DURING FLIGHT. AIRCRAFT RETURNED TO DEPARTING AIRPORT.MAINTENANCE REPLACED BALLAST  AT CABIN SEAT LOCATION 3BC.
